Journal of Dynamics and Differential Equations

Journal of Dynamics and Differential Equations

Journal of Dynamics and Differential Equations (Issue: Volume 18, Number 1)
Springer | ISSN 10407294 | January 2006 | 251 Pages | PDF 1,77 Mb


Papers:
Slow Eigenvalues of Self-similar Solutions of the Dafermos Regularization of a System of Conservation Laws: an Analytic Approach

Eigenvalues of Self-Similar Solutions of the Dafermos Regularization of a System of Conservation Laws via Geometric Singular Perturbation Theory

Rigorous Asymptotic Expansions for Critical Wave Speeds in a Family of Scalar Reaction-Diffusion Equations

Stability of Viscous Profiles: Proofs Via Dichotomies

Null Flows and Null Functions on R

Forced Symmetry-Breaking of Square Lattice Planforms

Download: http://rapidshare.de/files/24654250/Journal_v18.zip